Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

The ideal Waring theorem for exponents $ 401-200,000$


Author: Rosemarie M. Stemmler
Journal: Math. Comp. 18 (1964), 144-146
MSC: Primary 10.46; Secondary 10.03
MathSciNet review: 0159803
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.46, 10.03

Retrieve articles in all journals with MSC: 10.46, 10.03


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0159803-X
Article copyright: © Copyright 1964 American Mathematical Society